Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 63, Number 208
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A nonconforming mixed multigrid method for the pure traction problem in planar linear elasticity
Susanne C. Brenner PDF
Math. Comp. 63 (1994), 435-460
The analysis of multigrid algorithms for pseudodifferential operators of order minus one
James H. Bramble, Zbigniew Leyk and Joseph E. Pasciak PDF
Math. Comp. 63 (1994), 461-478
Analysis of least squares finite element methods for the Stokes equations
Pavel B. Bochev and Max D. Gunzburger PDF
Math. Comp. 63 (1994), 479-506
On the accurate long-time solution of the wave equation in exterior domains: asymptotic expansions and corrected boundary conditions
Thomas Hagstrom, S. I. Hariharan and R. C. MacCamy PDF
Math. Comp. 63 (1994), 507-539
A new version of the two-dimensional Lax-Friedrichs scheme
T. Boukadida and A. Y. LeRoux PDF
Math. Comp. 63 (1994), 541-553
Rate of convergence of a stochastic particle method for the Kolmogorov equation with variable coefficients
Pierre Bernard, Denis Talay and Luciano Tubaro PDF
Math. Comp. 63 (1994), 555-587
Symplectic integration of constrained Hamiltonian systems
B. Leimkuhler and S. Reich PDF
Math. Comp. 63 (1994), 589-605
Neural networks for localized approximation
C. K. Chui, Xin Li and H. N. Mhaskar PDF
Math. Comp. 63 (1994), 607-623
A comparison of block pivoting and interior-point algorithms for linear least squares problems with nonnegative variables
Luís F. Portugal, Joaquím J. Júdice and Luís N. Vicente PDF
Math. Comp. 63 (1994), 625-643
Cardinal Hermite spline interpolation with shifted nodes
Gerlind Plonka and Manfred Tasche PDF
Math. Comp. 63 (1994), 645-659
Generalized Hermite interpolation via matrix-valued conditionally positive definite functions
Francis J. Narcowich and Joseph D. Ward PDF
Math. Comp. 63 (1994), 661-687
On the computation of Battle-Lemarié’s wavelets
Ming Jun Lai PDF
Math. Comp. 63 (1994), 689-699
Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series
Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf PDF
Math. Comp. 63 (1994), 701-716
Proof of a conjectured asymptotic expansion for the approximation of surface integrals
P. Verlinden and R. Cools PDF
Math. Comp. 63 (1994), 717-725
Quadrature over curved surfaces by extrapolation
J. N. Lyness PDF
Math. Comp. 63 (1994), 727-740
A simple approach to the summation of certain slowly convergent series
Stanisław Lewanowicz PDF
Math. Comp. 63 (1994), 741-745
Some zeros of the Titchmarsh counterexample
Robert Spira PDF
Math. Comp. 63 (1994), 747-748
Symmetric functions, $m$-sets, and Galois groups
David Casperson and John McKay PDF
Math. Comp. 63 (1994), 749-757
Primitive normal polynomials over finite fields
Ilene H. Morgan and Gary L. Mullen PDF
Math. Comp. 63 (1994), 759-765
Computing division polynomials
James McKee PDF
Math. Comp. 63 (1994), 767-771
Class number parity for the $p$th cyclotomic field
Peter Stevenhagen PDF
Math. Comp. 63 (1994), 773-784
Factoring with two large primes
A. K. Lenstra and M. S. Manasse PDF
Math. Comp. 63 (1994), 785-798
Divisibility properties of integers $x,\ k$ satisfying $1^ k+\cdots +(x-1)^ k=x^ k$
P. Moree, H. J. J. te Riele and J. Urbanowicz PDF
Math. Comp. 63 (1994), 799-815
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 63 (1994), 817-828
Erratum: “Zeros of approximate functional approximations” [Math. Comp. 21 (1967), 41–48; MR0234629 (38 #2945)] by R. Spira
George Thomason PDF
Math. Comp. 63 (1994), 829
Table Errata
PDF
Math. Comp. 63 (1994), 829
Corrigendum: “Finite element-Galerkin approximation of the eigenvalues and eigenvectors of selfadjoint problems” [Math. Comp. 52 (1989), no. 186, 275–297; MR0962210 (89k:65132)]
I. Babuška and J. E. Osborn PDF
Math. Comp. 63 (1994), 831-832
Corrigendum
PDF
Math. Comp. 63 (1994), 831-832